# SDR XNA01004

- Difficulty date: February 13, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 30,045 hours, 15,313 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG WILL NOT RETRACT.  USED ALTERNATE SYSTEM.  NO HELP.
